VOL. 168 · NO. 12 | 1 September 2019
 
VIEW ALL ABSTRACTS +
Frontmatter
Duke Math. J. 168 (12), (1 September 2019)
No abstract available
Articles
Oren Becker, Alexander Lubotzky, Andreas Thom
Duke Math. J. 168 (12), 2207-2234, (1 September 2019) DOI: 10.1215/00127094-2019-0024
KEYWORDS: invariant random subgroup, group stability, 20B07, 20F69
Jérémy Blanc, Jean-Philippe Furter, Mattias Hemmig
Duke Math. J. 168 (12), 2235-2297, (1 September 2019) DOI: 10.1215/00127094-2019-0012
KEYWORDS: birational geometry, surfaces, complements of curves, affine algebraic geometry, 14E07, 14J26, 14R10, 32M17
Jean Gutt, Michael Usher
Duke Math. J. 168 (12), 2299-2363, (1 September 2019) DOI: 10.1215/00127094-2019-0013
KEYWORDS: symplectic embeddings, symplectic homology, symplectic isotopy, 53D22, 53D40, 53D42
Ilya Khayutin
Duke Math. J. 168 (12), 2365-2432, (1 September 2019) DOI: 10.1215/00127094-2019-0016
KEYWORDS: periodic orbit, Torus, Entropy, 37A17, 11F23
Backmatter
Duke Math. J. 168 (12), (1 September 2019)
No abstract available
Back to Top